# SDR 95ZZZX574

- Difficulty date: January 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-161
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 6358500
- Condition: Corroded
- Location: Stabilizer Lt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF STABILIZER TRIM TAB AND ARM ASSEMBLY FOUND CORROSION PER 'ALERTS' PUBLICATION WHICH CITES PIPER AIRCRAFT PA28 AND PA32 SERIES.  CLEANED, PAINTED AND REPAIRED AS NECESSARY.
